Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Sum and Product of Continued Fractions

Marshall Hall, Jr.
Annals of Mathematics
Second Series, Vol. 48, No. 4 (Oct., 1947), pp. 966-993
Published by: Annals of Mathematics
DOI: 10.2307/1969389
Stable URL: http://www.jstor.org/stable/1969389
Page Count: 28
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On the Sum and Product of Continued Fractions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
966
    966
  • Thumbnail: Page 
967
    967
  • Thumbnail: Page 
968
    968
  • Thumbnail: Page 
969
    969
  • Thumbnail: Page 
970
    970
  • Thumbnail: Page 
971
    971
  • Thumbnail: Page 
972
    972
  • Thumbnail: Page 
973
    973
  • Thumbnail: Page 
974
    974
  • Thumbnail: Page 
975
    975
  • Thumbnail: Page 
976
    976
  • Thumbnail: Page 
977
    977
  • Thumbnail: Page 
978
    978
  • Thumbnail: Page 
979
    979
  • Thumbnail: Page 
980
    980
  • Thumbnail: Page 
981
    981
  • Thumbnail: Page 
982
    982
  • Thumbnail: Page 
983
    983
  • Thumbnail: Page 
984
    984
  • Thumbnail: Page 
985
    985
  • Thumbnail: Page 
986
    986
  • Thumbnail: Page 
987
    987
  • Thumbnail: Page 
988
    988
  • Thumbnail: Page 
989
    989
  • Thumbnail: Page 
990
    990
  • Thumbnail: Page 
991
    991
  • Thumbnail: Page 
992
    992
  • Thumbnail: Page 
993
    993